Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Episodes of shaky legs. Pain in the legs and back. Reason?

My husband got up from the recliner today and both of his thighs started uncontrollably shaking. I felt his thighs and you could feel the muscles trembling. He could not take a step because he was too wobbly. Probably lasted 3 minutes. Shaking has stopped but now his upper thighs ache as well as his lower back. Do you know what could have caused this? He was not working out either.
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Using the recliner might have caused a compression of the lower back causing a nerve compression leading to the symptoms he is having.
The prolonged stress can also cause such a change. He now needs adequate rest and an MRI of lumbar spine to detect any nerve compression.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor